# SDR RAIA00803027

- Difficulty date: March 28, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N803HK
- Make and model: Emb EMB-145
- Aircraft serial: 145077
- Aircraft time: 22,832 hours, 21,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT 3517 - PIT - EMERGENCY LIGHT AT ROW 17 INOPERATIVE.  MAINTENANCE DEFERRED THE LIGHT STRIP IAW MEL.
